# SDR JR2R20170128317

- Difficulty date: January 28, 2017
- Submitted: January 28, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- Aircraft time: 49,427 hours, 40,548 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 99118839
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB DORSAL LT RIB 3RD DOWN FROM TOP CRACKED. REPAIRED VERTICAL STAB DORSAL RIB IAW MD80 SRM 55-02 FIG 27.
